# SDR EE4Y2021031212414

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: General aviation
- Aircraft: N115NB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 38,366 hours, 18,758 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOW
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INLET MODULE ASSEMBLY - ENGINE NO.1, INNER BARRIEL LOWER SKIN WITH DENTS. NOTE: THE DENTS WERE REPAIRED AS PER COLLINS DOCUMENT NUMBER: CV20-14176 REV.A, AND ETD2020-190-036020 REV.A. REFERENCE JOB: A1J225 NON ROUTINE ITEM: 4-6.
